JOURNAL BROWSE
Search
Advanced SearchSearch Tips
GRADIENT RICCI SOLITONS WITH SEMI-SYMMETRY
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
GRADIENT RICCI SOLITONS WITH SEMI-SYMMETRY
Cho, Jong Taek; Park, Jiyeon;
  PDF(new window)
 Abstract
We prove that a semi-symmetric 3-dimensional gradient Ricci soliton is locally isometric to a space form , , (Gaussian soliton); or a product space , , where the potential function depends only on the nullity.
 Keywords
semi-symmetric spaces;gradient Ricci solitons;Gaussian soliton;
 Language
English
 Cited by
 References
1.
E. Cartan, Lecons sur la geometrie des espaces de Riemann, Gauthier-Villars, Paris, 1946.

2.
B. Chow and D. Knopf, The Ricci Flow: An introduction, Mathematical Surveys and Monographs 110, American Mathematical Society, 2004.

3.
R. S. Hamilton, Three-manifolds with positive Ricci curvature, J. Differential Geom. 17 (1982), no. 2, 255-306.

4.
R. S. Hamilton, The Ricci flow on surfaces, Mathematics and general relativity (santa Cruz, CA, 1986), 237-262, Contemp. Math. 71, American Math. Soc., 1988.

5.
T. Ivey, Ricci solitons on compact three-manifolds, Differential Geom. Appl. 3 (1993), no. 4, 301-307. crossref(new window)

6.
G. Perelman, The entropy formula for the Ricci flow and its geometric applications, http://arXiv.org/abs/math.DG/02111159.

7.
P. Petersen and W. Wylie, Rigidity of gradient Ricci solitons, Pacific J. Math. 241 (2009), no. 2, 329-345. crossref(new window)

8.
K. Sekigawa, On some 3-dimensional complete Riemannian manifolds satisfying R(X, Y ) ${\cdot}$ R = 0, Tohoku Math. J. 27 (1975), no. 4, 561-568. crossref(new window)

9.
Z. I. Szabo, Structure theorems on Riemannian spaces satisfying R(X, Y ) ${\cdot}$ R = 0. I. The Local version, J. Diff. Geom. 17 (1982), no. 4, 531-582.

10.
Z. I. Szabo, Structure theorems on Riemannian spaces satisfying R(X, Y )${\cdot}$ R = 0. II, Global versions, Geom. Dedicata 19 (1985), no. 1, 65-108.